RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 8  


Ordinary Differential Equations
The Bessel inequality and the basis property of root functions of a second-order singular differential operator
O. V. Belyantsev
1011
Stabilization of bilinear systems on the plane by constant and relay controls
S. V. Emel'yanov, S. K. Korovin, A. S. Shepitko
1021
The invariance of essential spectra of Balslev–Gamelin–Fashian differential operators in the scale of Lebesgue spaces
V. A. Erovenko
1029
The infinitesimal order of perturbations preserving the instability of a singular point
A. F. Filippov
1037
The properties of entire solutions of one differential equation
Z. M. Sheremeta
1045

Partial Differential Equations
A boundary value problem in a strip for partial differential equations in classes of tempered functions
A. A. Andryan
1051
Branching of a $C_1$ solution of a mixed problem for a system of telegraph equations
V. N. Gol'dberg
1060
Convergence of spectral expansions for functions of the Hölder class for two problems with a spectral parameter in the boundary condition
N. Yu. Kapustin, E. I. Moiseev
1069
A Cauchy problem with discontinuous initial data modeling propagation of vibrations in a rotating viscous compressible fluid
S. L. Lyakhova
1075
A positional control problem for a nonlinear parabolic system
V. I. Maksimov
1085
Structural and qualitative properties of the inverse of the fractional integro-differentiation operator with fixed endpoints
A. M. Nakhushev
1093
The Lavrent'ev–Bitsadze system: Solutions admitting infinite-order zeros
A. P. Soldatov
1101
Solvability of a nonstationary thermal convection problem for a viscoelastic incompressible fluid
T. G. Sukacheva
1106
On the statement of characteristic problems for symmetric first-order hyperbolic systems
S. S. Kharibegashvili
1113
The Dirichlet problem for a mixed-type equation in a rectangular domain
M. M. Khachev
1123

Short Communications
The exact descriptive type of the set of proper linear systems
A. N. Vetokhin
1128
Algebraically embeddable systems of total differential equations
P. B. Pauliuchyk
1130
The unique solvability of a two-point inverse problem for an abstract differential equation with an unknown parameter
I. V. Tikhonov, Yu. S. Èidel'man
1132
Some estimates in $R^n$ for linear partial differential operators
V. M. Tyurin
1134
The method of rotating Lyapunov functions in the stabilization problem for two-dimensional bilinear systems
V. V. Fomichev, A. S. Shepit'ko
1136
Boundary value problems with discontinuity conditions in an interior point of the interval
V. A. Yurko
1139

Chronicle
Seminar on problems of nonlinear dynamics and control in Moscow State University
1141
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019